# SDR AALA201905209004

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 30,318 hours, 12,186 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTED THAT THREE HOURS INTO THE FLIGHT, AMBER VOR 2 FAILURE FLAG APPEARED ON BOTH CA AND FO NAV DISPLAYS.  NOTE: WE HAD A GOOD VOR STATION DIALED IN SJN ONLY 35 MILES AWAY 112.3 MHZ VOR 1 RECEIVED VALID SIGNAL BUT VOR 2 DIDNT OR COULDNT RECEIVE A SIGNAL. SAME RESULT A FEW MINUTES LATER WITH PXR 115.6 MHZ SEVENTY MILES AWAY.  NOTE: NO CHANGE TO AMBER FAILURE FLAG (CONTINUED FROM PREVIOUS  BLOCK) WITH THE VHF NAV SWITCH ON OVHD PANEL IN BOTH ON 1 OR BOTH ON 2. MAINTENANCE ACCOMPLISHED VOR FIM TASK 34-51-00. NO FAULTS NOTED. NO HISTORY. OK FOR SERVICE.
